thyroid med

Discussion in 'Fibromyalgia Main Forum' started by ANGELEO728, Aug 17, 2009.

  1. ANGELEO728

    ANGELEO728 New Member

    Ok so I have a kind of stupid question. I have been on my thyroid (armour 1 grain daily) for almost 3 months now. In the past month I have noticed that my hair is rather oily. I use to be able to go at least two days between washing and now it's just gross! I feel the need to wash it everyday! Especially if I put it up without drying it! It's mostly at the crown of my head. Almost the feeling one gets if the conditioner isn't completely rinsed out...
    Could it be the thyroid med or something else??
    [This Message was Edited on 08/17/2009]
  2. Marta608

    Marta608 Member

    It makes me nuts to see a thread being read but no one replying so here I am.

    In answer to your question, I don't know. lol I use Armour but haven't noticed that situation. I've been taking 60 mgs for a long time. How do you feel otherwise?

    Have you changed conditioners or shampoos lately? Summer is notorious for encouraging oil in hair. Best advice is to wait until someone comes along who knows.

    Meanwhile, you could always check with your doctor - who won't know either. Better yet, ask your pharmacist.

  3. ANGELEO728

    ANGELEO728 New Member

    I know what u mean about the no responses.... That's ok though. I get it, some people just are too busy.

    Anyway, I have changed my shampoo bc I was having some scalp issues. It has tea tree oil in it. I don't know!!! I'm just sick of feeling like a greasy mop.
  4. Beadlady

    Beadlady Member

    Amoour Thyrodit day after day I feel like I smell bad even thoufh I took a shower. So now around Wednesday I take 1/2 of amount and do that for a couple of days and then I feel back to normal.

    Anyone else have that proelm?
  5. ANGELEO728

    ANGELEO728 New Member

    I am HOT all the time and the slightest bit of exertion makes me pour sweat! I use to be one of those gals that froze to death and never sweated even when doing a vigorous aerobic exercise class (pre FM). Now I keep the AC on 71deg and could stand it cooler but I have a 4 yo that can't be frozen to death!! LOL. Anyway I have always had somewhat oily skin on my face but before I was dx'd in May I always had dry cracked cuticles and still the skin on my hands and feet is more rough than I would like it. I just can't stand the oily hair and sweating profusely. I switched shampoo and have had some relief but not a total cure. I go to my doc next week and I'm going to clue him in.

    Thanks to everyone who chimed in with advice and recommendations. I truly appreciate it!!
  6. TeaBisqit

    TeaBisqit Member

    Since the new formulation of Armour, where they have messed with what's in it, my hair is greasier all the time now, I'm getting horrible muscle pain in my right leg and hip, and my hair has started to fall out a bit on this drug. I'm not going to be able to stay on it. My doctor said to wait for my endo appointment next week and let him deal with it, but I might have to stop this drug before then. There is nothing worth my getting crippled over. And it is seriously crippling me up.
  7. TeaBisqit

    TeaBisqit Member

    I was going to switch to Naturethroid or Westthroid, but they, too, are on short. I don't know what we're supposed to do. I can't take the synthroid. My doctor said to see what the endo says this week when I go. And as of tonight, I'm not taking the Armour because I need to see if that is the cause of my severe leg pain. I already know it's the cause of my hair falling out. Their new formulation is garbage. I don't know what's in it, but there's something awful in there.